# SDR REXA2024071100516

- Difficulty date: June 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690331215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED BETWEEN FS 581.00 AND 613.00.      REMOVED STRINGER 19R FROM F.S. 477 TO F.S. 661+90 IAW CRJ-900 SRM 51-42-06-001-001-A01 LOCATED AND DRILLED NEW STRINGER P/N SH690-33151-5A IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED NEW STRINGER 19R PN SH690-33151-5A FROM F.S. 477 TO F.S. 661+90 IAW CRJ-900 SRM 51-42-06-001-001-A01.
